# SDR DHL2007783515

- Difficulty date: June 5, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 7075T6
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT UPPER SUPPORT ANGLE INSIDE VERT STAB LT PANEL 9701, FIN STA 239.1, WL 472.6.  REMOVED STAB PANELS 9701 AND 9707 TO FOM IAW B727 SRM 51-30-2.  REMOVED, FABRICATED NEW ANGLE INSIDE VERT STAB PANEL 9701 FROM 7075T6, .050, 3.25 BY 6 IAW B727 SRM 51-30-2, FIG 3 AND 51-40-3.  TREATED, PRIMED AND INSTALLED REPAIR AND FITTING, INTERCOSTAL IAW B727 SRM 51-10-2 AND 53-30-2.
